# SDR SWAA012427

- Difficulty date: August 2, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 61,797 hours, 66,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STR SPLICE CRACKED ( 2 EA ) AT BS 908, STR'S 4L & 4R.                             R&R STR SPLICE PER SRM.
